# SDR DL72W953110

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK - ANGLE CRACKED UNDER NR     7 SLAT ANTI-ICE DUCT LOWER AFT END OF SLAT.  REPAIRED PER M/M 57-54-0, FIG 805A.
